# SDR 98ZZZX4652

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4144K
- Make and model: Piper PA-28-181
- Aircraft serial: 2843145
- System (JASC): 7160 · Engine Air Intake System
- Part: Bushing
- Part number: 453491
- Condition: Worn
- Location: Airbox
- Part time: 86 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION OF THE CARBURETOR AIRBOX VALVE BUSHING AND GROMMET WERE FOUND COMPLETELY WORN THROUGH.  THIS IS A RECURRING PROBLEM ON FLEET OF ARCHER 111'S.  THESE BUSHINGS AND GROMMETS HAVE TO BE REPLACED EVERY 50 TO 100 HOURS OF OPERATION.  SUBMITTER STATED IT IS POSSIBLE THAT PARTS OF THE GROMMET AND BUSHING MATERIAL COULD BE INJESTED BY THE ENGINE.
